# SDR AALA20170403003

- Difficulty date: April 3, 2017
- Submitted: April 5, 2017
- Operation: Air carrier
- Aircraft: N162AA
- Make and model: Airbus A321-231
- Aircraft serial: 6621
- Aircraft time: 2,702 hours, 1,037 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Drain Valve
- Part number: C82LL0010
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: H

## Discrepancy

AIRCRAFT WAS GROUNDED. DECLARED AN EMERGENCY LANDING AT SFO ACCOUNT OF A YELLOW HYDRAULIC SYSTEM PROBLEM. FLIGHT LANDED WITHOUT INCIDENT. AIRCRAFT WAS TOWED TO THE GATE. MAINTENANCE FOUND YELLOW HYDRAULIC SYSTEM RESERVOIR INDICATES EMPTY, DRAIN VALVES AND SEALS ON YELLOW HYDRAULIC SYSTEM NEED TO BE REPLACED. REPLACED DRAIN VALVE PER PER MM 29-13-41. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
